# SDR USAA2010120292761

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 34,922 hours, 19,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1007 - CLT-PIT - EMERGENCY LIGHTS - FORWARD ENTRYWAY OUTBOARD FLASHLIGHT HAS NO RED FLASH.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
